Neutrabelian algebras

Abstract

We introduce “neutrabelian algebras”, and prove that finite, hereditarily neutrabelian algebras with a cube term are dualizable.

This is a preview of subscription content, access via your institution.

Fig. 1
Fig. 2
Fig. 3
Fig. 4
Fig. 5

References

  1. 1.

    Aglianò, P., Kearnes, K.A.: Congruence semimodular varieties I: locally finite varieties. Algebra Univ. 32, 224–269 (1994)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Clark, D.M., Davey, B.A.: Natural dualities for the working algebraist. In: Cambridge Studies in Advanced Mathematics, vol. 57. Cambridge University Press, Cambridge, (1998)

  3. 3.

    Freese, R., McKenzie, R.: Residually small varieties with modular congruence lattices. Trans. Am. Math. Soc. 264, 419–430 (1981)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Freese, R., McKenzie, R.: Commutator theory for congruence modular varieties. In: London Mathematical Society Lecture Note Series, vol. 125. Cambridge University Press, Cambridge (1987)

  5. 5.

    Idziak, P.M.: A characterization of finitely decidable congruence modular varieties. Trans. Am. Math. Soc. 349, 903–934 (1997)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Idziak, P.M.: Congruence labelling for dualizable algebras. In: Manuscript (June 14, 1994)

  7. 7.

    Kearnes, K.A., Szendrei, Á.: Dualizable algebras with parallelogram terms. Algebra Univ. 76, 497–539 (2016)

    MathSciNet  Article  Google Scholar 

  8. 8.

    McKenzie, R.: Residually small varieties of \(K\)-algebras. Algebra Univ. 14, 181–196 (1982)

    MathSciNet  Article  Google Scholar 

  9. 9.

    McKenzie, R.: Finite equational bases for congruence modular varieties. Algebra Univ. 24, 224–250 (1987)

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Keith A. Kearnes.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

This material is based upon work supported by the National Science Foundation grant no. DMS 1500254, the Hungarian National Foundation for Scientific Research (OTKA) grant no. K115518, and the National Research, Development and Innovation Fund of Hungary (NKFI) grant no. K128042.

Presented by R. Willard.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kearnes, K.A., Meredith, C. & Szendrei, Á. Neutrabelian algebras. Algebra Univers. 82, 13 (2021). https://doi.org/10.1007/s00012-020-00705-2

Download citation

Keywords

  • Cube term
  • Dualizable algebra
  • Modular commutator
  • Neutrabelian algebra
  • Split centralizer condition

Mathematics Subject Classification

  • 08A30
  • 08B10
  • 08C20